If you need an accessible version of this item please contact JSTOR User Support

Some Practical Runge-Kutta Formulas

Lawrence F. Shampine
Mathematics of Computation
Vol. 46, No. 173 (Jan., 1986), pp. 135-150
DOI: 10.2307/2008219
Stable URL: http://www.jstor.org/stable/2008219
Page Count: 16
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Some Practical Runge-Kutta Formulas
Preview not available

Abstract

A new selection is made of the most practical of the many explicit Runge-Kutta formulas of order 4 which have been proposed. A new formula is considered, formulas are modified to improve their quality and efficiency in agreement with improved understanding of the issues, and formulas are derived which permit interpolation. It is possible to do a lot better than the pair of Fehlberg currently regarded as "best".

Page Thumbnails

  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136
  • Thumbnail: Page 
137
    137
  • Thumbnail: Page 
138
    138
  • Thumbnail: Page 
139
    139
  • Thumbnail: Page 
140
    140
  • Thumbnail: Page 
141
    141
  • Thumbnail: Page 
142
    142
  • Thumbnail: Page 
143
    143
  • Thumbnail: Page 
144
    144
  • Thumbnail: Page 
145
    145
  • Thumbnail: Page 
146
    146
  • Thumbnail: Page 
147
    147
  • Thumbnail: Page 
148
    148
  • Thumbnail: Page 
149
    149
  • Thumbnail: Page 
150
    150